# SDR MWEA96487

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 167/200-210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, FOUND RT WING HAD EXFOLIATION CORROSION IN TWO PLACES ON FRONT SPAR FWD LOWER TANG AT STA XRS-167 AND XRS-200-210.  COMPLETED REPAIRS IAW DAC TELEX DATED 6 AUG 96.
